| Catalog Number |
7203136000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received for evaluation.Evaluation status: 1 event was confirmed during testing, - 1 device was found to be affected by a fracture problem.Product disposition: this device is not repairable and was not returned to the user facility.Additional information: there were no remedial actions taken on this device.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 1 malfunction event in which the device fractured;
1 event had no patient involvement; no patient impact.